Member’s Mark – Arthritis Pain Reliever Guide & Review

Browse By

Arthritis Pain relieves osteoarthritis pain as effectively as nonprescription – and even prescription – doses of naproxen sodium, the medicine in Aleve.

Check our guide for Member’s Mark – Arthritis Pain Reliever, Extended Release, Acetaminophen.

Member’s Mark – Arthritis Pain Reliever, Extended Release, Acetaminophen

Compare to Tylenol Arthritis Pain active ingredient.

  • Acetaminophen Extended-Release Tablets 650 mg.
  • Pain Reliever/Fever Reducer.
  • For the temporary Relief of Minor Arthritis Pain.
  • Twin Pack. 2 Bottles of 200 Caplets Each.

Arthritis Pain Reliever offers up to 8 hours of relief in an extended-release form. Won’t irritate your stomach the way that aspirin or even ibuprofen sometimes can.

Arthritis Pain relieves osteoarthritis pain as effectively as nonprescription – and even prescription – doses of naproxen sodium, the medicine in Aleve. Since osteoarthritis (the most common form of arthritis) is primarily a problem of pain more than inflammation, many medical experts recommend that pain relief should be the primary goal of drug therapy.

Alternatives for Member’s Mark – Acetaminophen Arthritis Pain Reliever

$7.40
in stock
1 new from $7.40
as of December 6, 2019 3:03 am
Amazon.com
Free shipping
$16.78
in stock
12 new from $16.76
as of December 6, 2019 3:03 am
$17.99
in stock
1 new from $17.99
as of December 6, 2019 3:03 am
Amazon.com
Free shipping

Member's Mark - Arthritis Pain Reliever, Extended Release, Acetaminophen 650 mg, 400 Caplets

 out of stock

Free shipping
as of December 6, 2019 3:03 am

Features

  • Acetaminophen Extended-Release Tablets 650 mg.
  • Pain Reliever/Fever Reducer.
  • For the temporary Relief of Minor Arthritis Pain.
  • Twin Pack. 2 Bottles of 200 Caplets Each.

Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

$17.99  in stock
1 new from $17.99
Free shipping
as of December 6, 2019 3:03 am

Features

  • Compare to Tylenol 8HR Arthritis Pain active ingredient
  • Arthritis Pain Relief
  • Pain Reliever/Fever Reducer
  • Extended-Release 8 Hours
  • Push & Turn Cap

Basic Care Extra Strength Acetaminophen Caplets, 500 Count

$7.40  in stock
1 new from $7.40
Free shipping
as of December 6, 2019 3:03 am

Features

  • Compare to Extra Strength Tylenol active ingredient
  • Pain Reliever/Fever Reducer
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps; Temporarily reduces fever
  • Contains no aspirin
  • Do not use with other medicines containing acetaminophen

Member's Mark 650mg Acetaminophen Extended Release Pain Reliever

$16.78  in stock
12 new from $16.76
as of December 6, 2019 3:03 am

Features

  • Member's Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets (2 bottles (400 caplets))

Member's Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets (2 bottles (400 caplets))

The information contained on stop-worrying.net is intended for informational and educational purposes only. Any statements made on this website have not been evaluated by the FDA and any information or products discussed are not intended to diagnose, cure, treat or prevent any disease or illness. Please consult a healthcare practitioner before making changes to your diet or taking supplements that may interfere with medications. We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.